# SDR IPXA10M61539

- Difficulty date: July 21, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 46,308 hours, 11,793 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING INBD FLAP VANE T/E HAS A CHIP BETWEEN MIDDLE AND OTBD TRACKS.  PERFORMED REPAIR IAW STA SA EA 011-5750-01-A2575, REV I/R AND AUTHORIZED BY EO MD11-5750-3900-A.
